# SDR 20010108AP008

- Difficulty date: October 12, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adj
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 649 - DURING PRE-FLIGHT, FOUND 4 OUT OF 6 SMOKE DETECTORS IN MAIN CARGO COMPARTMENT MISALIGNED.  REPOSITIONED SMOKE DETECTORS IN CARGO AREA.  (M)
